Alert archive / Tennessee / River Flood Advisories in 2018
River Flood Advisory 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 10, 2018, 1:50 PM CST for Davidson County, Williamson County, Tennessee. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2018, 1:50 PM CST (19:50 UTC)
- Expired
- Feb 12, 2018, 8:32 AM CST
- In force
- 43 hr
- Issued by
- NWS Nashville, TN
Counties Davidson County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Harpeth River at Bellevue (BELT1). The gauge peaked at 16.36 ft at Feb 11, 2018, 2:00 PM CST.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
237 WGUS84 KOHX 101950 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 150 PM CST Sat Feb 10 2018 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES . Moderate to occasionally heavy rainfall continues to fall across the area causing the rivers to rise above action stage. An additional half to one inch of rain could occur by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC037-187-110750- /O.NEW.KOHX.FL.Y.0013.180210T1950Z-180212T0749Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 150 PM CST Sat Feb 10 2018 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE HARPETH RIVER AT BELLEVUE * AT 01PM SATURDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 15.1 FEET BY TOMORROW EARLY AFTERNOON. $$
8 follow-up statements
475 WGUS84 KOHX 110108 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 708 PM CST Sat Feb 10 2018 ...THE FLOOD ADVISORY CONTINUES FOR THE HARPETH RIVER... HARPETH RIVER AT BELLEVUE AFFECTING DAVIDSON AND WILLIAMSON COUNTIES ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... HARPETH RIVER NEAR KINGSTON SPRINGS AFFECTING CHEATHAM COUNTY . Moderate to occasionally heavy rainfall continues to fall across the area causing the rivers to rise above action stage. An additional half to one inch of rain could occur by Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC021-111308- /O.NEW.KOHX.FL.Y.0020.180211T0108Z-180212T1307Z/ /KINT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 708 PM CST Sat Feb 10 2018 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE HARPETH RIVER NEAR KINGSTON SPRINGS * AT 06PM SATURDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 19.9 FEET BY TOMORROW MORNING. * AT 20.0 FEET...FLOODING OF THE KINGSTON SPRINGS CITY PARK BEGINS AND WATER APPROACHES PINNACLE HILL ROAD AND EAST KINGSTONS SPRINGS ROAD. SEVERAL SECONDARY ROADS NEAR THE RIVER BECOME IMPASSABLE. $$ TNC037-187-111308- /O.CON.KOHX.FL.Y.0013.000000T0000Z-180212T0749Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 708 PM CST Sat Feb 10 2018 THE FLOOD ADVISORY CONTINUES FOR THE HARPETH RIVER AT BELLEVUE * UNTIL LATE SUNDAY NIGHT. * AT 06PM SATURDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 20.0 FEET. * THE RIVER WILL CONTINUE TO RISE TO NEAR 14.5 FEET BY TOMORROW EARLY AFTERNOON. $$
647 WGUS84 KOHX 110552 FLSOHX Flood Advisory National Weather Service Nashville TN 1152 PM CST Sat Feb 10 2018 ...The flood advisory continues for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties . The Harpeth River at Bellevue has reached Action Stage levels over the last hour. While it is not expected to reach flood stage levels, it is expected to rise to nearly 16 feet Sunday morning and then begin to fall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA weather radio or other local media for further information from the National Weather Service. && TNC037-187-111752- /O.CON.KOHX.FL.Y.0013.000000T0000Z-180212T0749Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1152 PM CST Sat Feb 10 2018 The Flood Advisory continues for The Harpeth River At Bellevue * Until late Sunday night. * At 11 PM Saturday the stage was 14.8 feet. * Action Stage ia 14.0 feet. * Flood stage is 20.0 feet. * The river will continue to rise to near 15.5 feet by tomorrow morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$ 27
571 WGUS84 KOHX 111520 FLSOHX Flood Advisory National Weather Service Nashville TN 920 AM CST Sun Feb 11 2018 ...The flood advisory continues for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties .Recent heavy rains continue to cause significant rises along the Harpeth River near Bellevue. The river will crest later today and then begin to fall tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-120320- /O.CON.KOHX.FL.Y.0013.000000T0000Z-180212T1130Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 920 AM CST Sun Feb 11 2018 The Flood Advisory continues for The Harpeth River At Bellevue * Until late tonight. * At 08AM Sunday the stage was 16.1 feet...and slowly rising. * Flood stage is 20.0 feet. * The river will continue to rise to near 16.3 feet by this afternoon. * The river will continue to fall to near 13.6 feet by tomorrow morning. * At 18.0 feet...Water reaches the club house of the Harpeth Valley Golf Center. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$
849 WGUS84 KOHX 112211 FLSOHX Flood Advisory National Weather Service Nashville TN 411 PM CST Sun Feb 11 2018 ...The flood advisory continues for the Harpeth River... Harpeth River Near Kingston Springs AFFECTING Cheatham County Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties . Even though the precipitation has ended...elevated water levels continue on the Cumberland River. The river is expected to remain above action stage at least into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC021-120600- /O.CON.KOHX.FL.Y.0020.000000T0000Z-180212T0600Z/ /KINT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 411 PM CST Sun Feb 11 2018 The Flood Advisory continues for The Harpeth River Near Kingston Springs * Until late tonight. * At 03PM Sunday the stage was 18.8 feet. * Flood stage is 20.0 feet. * The river will continue to fall to near 16.7 feet by tomorrow morning. * At 20.0 feet...Flooding of the Kingston Springs City Park begins and water approaches Pinnacle Hill Road and East Kingstons Springs Road. Several secondary roads near the river become impassable. * At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become inundated. * At 16.0 feet...Agricultural land and low lying areas adjacent to the river begin to be inundated. $$ TNC037-187-121010- /O.CON.KOHX.FL.Y.0013.000000T0000Z-180212T1400Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 411 PM CST Sun Feb 11 2018 The Flood Advisory continues for The Harpeth River At Bellevue * Until Monday morning. * At 03PM Sunday the stage was 16.3 feet. * Flood stage is 20.0 feet. * The river will continue to fall to near 13.6 feet by tomorrow morning. * At 18.0 feet...Water reaches the club house of the Harpeth Valley Golf Center. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$
686 WGUS84 KOHX 120923 FLSOHX Flood Advisory National Weather Service Nashville TN 323 AM CST Mon Feb 12 2018 ...The flood advisory continues for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties .Even though precipitation has ended...elevated water levels continue on the Harpeth River. The river is expected to remain above action stage into Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-121400- /O.CON.KOHX.FL.Y.0013.000000T0000Z-180212T1400Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 323 AM CST Mon Feb 12 2018 The Flood Advisory continues for The Harpeth River At Bellevue * Until this morning. * At 02AM Monday the stage was 15.8 feet. * Flood stage is 20.0 feet. * The river will continue to fall to near 9.2 feet by tomorrow morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$
214 WGUS84 KOHX 121213 FLSOHX Flood Advisory National Weather Service Nashville TN 613 AM CST Mon Feb 12 2018 ...The flood advisory continues for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties .The Harpeth River at Bellevue remains above action stage...but is falling and is expected to go below action stage by midday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-121400- /O.CON.KOHX.FL.Y.0013.000000T0000Z-180212T1400Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 613 AM CST Mon Feb 12 2018 The Flood Advisory continues for The Harpeth River At Bellevue * Until this morning. * At 05AM Monday the stage was 15.0 feet...and falling. * Flood stage is 20.0 feet. * The river will continue to fall to near 8.3 feet by tomorrow morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$
203 WGUS84 KOHX 121216 FLSOHX Flood Advisory National Weather Service Nashville TN 616 AM CST Mon Feb 12 2018 ...The flood advisory continues for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties .The Harpeth River at Bellevue remains above action stage...but is falling and is expected to go below action stage by midday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-121800- /O.CON.KOHX.FL.Y.0013.000000T0000Z-180212T1800Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 616 AM CST Mon Feb 12 2018 The Flood Advisory continues for The Harpeth River At Bellevue * Until this afternoon. * At 05AM Monday the stage was 15.0 feet. * Flood stage is 20.0 feet. * The river will continue to fall to near 8.3 feet by tomorrow morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$
000 WGUS84 KOHX 121432 FLSOHX Flood Advisory National Weather Service Nashville TN 832 AM CST Mon Feb 12 2018 ...The flood advisory is cancelled for the Harpeth River... Harpeth River At Bellevue AFFECTING Davidson and Williamson Counties .The Harpeth River at Bellevue has fallen below action stage...and is expected to continue falling through today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-187-121502- /O.CAN.KOHX.FL.Y.0013.000000T0000Z-180212T1432Z/ /BELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 832 AM CST Mon Feb 12 2018 The Flood Advisory is cancelled for The Harpeth River At Bellevue * At 07AM Monday the stage was 13.7 feet. * Flood stage is 20.0 feet. * The river will continue to fall to near 8.3 feet by tomorrow morning. * At 16.0 feet...Portions of the Harpeth River Greenway may be covered with water and impassable, and the access road and the parking lot to the Harpeth River State Park are completely inundated. * At 14.0 feet...Portions of the Harpeth River Greenway begin to be inundated, and water begins to inundate the parking lot of the Harpeth River State Park at Highway 100. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 10, 11:36 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Feb 10, 11:36 AM CST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1136 AM CST Sat Feb 10 2018 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Steady stream of rain continues to overspread the area, although a slight weakening and veering of the low-level jet has allowed precipitation to taper off somewhat across northwest portions of Middle TN and focus much of the rain across areas further east. However, a secondary surge of rain is likely later this afternoon as the LLJ restrengthens and focuses an axis of convergence across areas from southern TN to just east of the Nashville metro and into the Plateau region. This round of rain is likely to have rainfall rates a little higher than what was observed earlier this morning as water vapor imagery indicates a surge of mid- to upper-level moisture streaming in off the Pacific which will boost precipitable water values and rainfall efficiency. Thus it's not out of the question to see another 2 to 3 inches of rain particularly across areas from around Pulaski out toward Shelbyville and Cookeville. Several rivers are already rising into action stage and will continue to rise, though at this point appear unlikely to reach flood stage at least over the next 12 hours. Impacts from this afternoon's rain will mostly be confined to areas that are often prone to high water as well as some ponding of water on roadways. && .AVIATION... 18Z TAF DISCUSSION. Prolonged steady rain and widespread IFR will continue for the entire afternoon and overnight with the heaviest rain falling just east and south of Nashville including MQY and CSV. Some breaks in the IFR conditions right now will be short lived and ceilings could even drop to near or below 400 feet across much of Middle Tennessee later this afternoon and this evening. Rain will finally begin to let up toward mid morning Sunday. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday afternoon for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles- Grundy-Hickman-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall- Maury-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith- Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Hawblitzel AVIATION........Hawblitzel
Hazardous weather outlook, Feb 10, 5:01 AM CST, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CST Sat Feb 10 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-111100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CST Sat Feb 10 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight A Flood Watch is in effect for locations along and to the east and south of a Springfield to Waverly line through tonight. Rainfall amounts of around one and one half to around two and one half inches are expected through tonight. This could lead to many rivers and streams approaching and or potentially passing flood stage levels. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Flood Watch will remain in effect for locations along and to the east and south of a Springfield to Waverly line through Sunday afternoon. Additional rainfall amounts of around one half to around one and one half inches of rainfall will be possible through Sunday afternoon. Total rainfall amounts from today through Sunday afternoon will range from two to four inches, with the Cumberland Plateau Region seeing the greatest amounts. This could lead to many rivers and streams reaching and or potentially passing flood stage levels. .SPOTTER INFORMATION STATEMENT... Reports of any flooding across Middle Tennessee relayed to the National Weather Service Office in Nashville, TN appreciated. 31
In the hours before
Local storm report, Feb 10, 12:56 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 PM CST SAT FEB 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD GALLATIN 36.38N 86.45W
02/10/2018 SUMNER TN EMERGENCY MNGR
MINOR STREET FLOODING AND A FEW ROAD CLOSURES IN
SEVERAL LOCATIONS IN WESTERN AND SOUTHERN SUMNER COUNTY
&&
EVENT NUMBER OHX1800191
DHLocal storm report, Feb 10, 1:02 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
102 PM CST SAT FEB 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD SPRING HILL 35.74N 86.92W
02/10/2018 MAURY TN EMERGENCY MNGR
ROAD CLOSURE DUE TO FLOODING
&&
EVENT NUMBER OHX1800192
DHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:07 AM CST | Areal Flood Advisory | OHX | Wilson | 3 hr |
| Feb 10, 6:36 AM CST | Areal Flood Advisory | OHX | Lawrence, Lewis, Perry, Wayne | 3 hr |
| Feb 10, 9:58 AM CST | River Flood Advisory | OHX | Davidson | 12 hr |
| Feb 10, 10:09 AM CST | River Flood Advisory | OHX | Davidson | 13 days |
| Feb 10, 10:22 AM CST | Areal Flood Advisory | OHX | Davidson, Macon, Robertson, Sumner, Trousdale, Wilson | 5 hr |
| Feb 10, 12:07 PM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Giles, Hickman, Lawrence, Lewis and 4 more | 6 hr |
| Feb 10, 12:45 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Overton, Pickett, Smith | 12 hr |
| Feb 10, 1:24 PM CST | River Flood Advisory | OHX | Bedford | 10 hr |
| Feb 10, 1:31 PM CST | River Flood Advisory | OHX | Giles | 50 hr |
| Feb 10, 1:36 PM CST | Areal Flood Advisory | OHX | Cannon, Cumberland, DeKalb, Fentress, Overton, Putnam and 4 more | 12 hr |
| Feb 10, 1:36 PM CST | River Flood Advisory | OHX | Hickman | 16 hr |
| Feb 10, 1:36 PM CST | River Flood Advisory | OHX | Maury | 16 hr |
| Feb 10, 1:38 PM CST | River Flood Advisory | OHX | Hickman | 32 hr |
| Feb 10, 1:41 PM CST | River Flood Advisory | OHX | Perry | 16 hr |
| Feb 10, 2:01 PM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Grundy, Marshall, Van Buren, Warren | 12 hr |
| Feb 10, 2:08 PM CST | River Flood Advisory | OHX | Davidson | 70 hr |
| Feb 10, 2:08 PM CST | River Flood Advisory | OHX | Montgomery | 70 hr |
| Feb 10, 2:08 PM CST | River Flood Advisory | OHX | Stewart | 41 hr |
| Feb 10, 2:12 PM CST | River Flood Advisory | OHX | Davidson | 9 hr |
| Feb 10, 2:13 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 31 hr |
| Feb 10, 3:27 PM CST | Areal Flood Advisory | OHX | Davidson, Macon, Robertson, Sumner, Trousdale, Wilson | 9 hr |
| Feb 10, 4:10 PM CST | River Flood Advisory | OHX | Lawrence | 13 hr |
Nearby
River Flood Advisories in Tennessee, 2018Every river flood advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.